# SDR SWAA2025012876205

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD AND OUTBOARD PLATE LOCATED ACCESS PANEL 431AT AT ENGINE 1 (2 E/A) 2024-758822<[01] REPLACED INBOARD AND OUTBOARD PLATE LOCATED ACCESS PANEL 431AT AT ENGINE 1 (2 E/A) IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 . LENGTH OF CRACK IS: 0.626? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B23394214 DUE DATE:06/FEB/25.;[02] PART REQUIREMENT WITH BN 533725 SIGNED BY ERROR; THE CORRECTED PART NUMBER IS KT313A2114U1 BN 564110;[03] TASK 1 AND 2 VERIFIED; COMPLETE.
